# SDR ASAA2023032842635

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,489 hours, 16,982 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78472010 #2 ENG FAN LUBE FOUND BLADE PLATFORMS 340-001-816-0 IN LOCATION 2,3,4,5,6,7 REST OF ENG PLATFORMS ARE -817-O REF SUBTASK 839-033. GROUNDED - YES. REMOVED AND REPLACED BLADE PLATFORMS REF T/C 78472010 TASK 839-033.
